# SDR SWAA2019081936043

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY AISLE LIGHT AT SEAT 6 INOP.   R&R BATTERY PACK M1668 PER AMM.
